# SDR GTIA2022122236846

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 17,787 hours, 7,755 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT BELOW 15,000FT. TURNED PACK 2 OFF.  ODOR DISSIPATED BUT DID NOT COMPLETELY GO AWAY.  TSM 05-50-00. APU VERIFIED NO LEAKS, PRECONDITIONAL AC WITH APU AND ENG 1&2. NO SMELL NOTED. ISOLATED PACK 1 & 2. NO SMELL NOTED. AC OK FOR SVC. IAW AMM 21-61-00, 49-00-00 & 72-00-00.
